Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 307409, 16 pages
http://dx.doi.org/10.1155/2010/307409
Research Article

On the Controllability of a Differential Equation with Delayed and Advanced Arguments

Departamento de Matemáticas Puras y Aplicadas, Universdad Simón Bolívar, Caracas 1080-A, Venezuela

Received 4 January 2010; Revised 26 March 2010; Accepted 20 April 2010

Academic Editor: Roman Šimon Hilscher

Copyright © 2010 Raúl Manzanilla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Rustichini, “Functional differential equations of mixed type: the linear autonomous case,” Journal of Dynamics and Differential Equations, vol. 1, no. 2, pp. 121–143, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Rustichini, “Hopf bifurcation for functional-differential equations of mixed type,” Journal of Dynamics and Differential Equations, vol. 1, no. 2, pp. 145–177, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. A. Abell, C. E. Elmer, A. R. Humphries, and E. S. Van Vleck, “Computation of mixed type functional differential boundary value problems,” SIAM Journal on Applied Dynamical Systems, vol. 4, no. 3, pp. 755–781, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. J. Hupkes, Invariant Manifolds and Applications for Functional Differential Equations of Mixed Type, Universiteit Leiden, Leiden, The Netherlands, 2007.
  5. D. Bárcenas and J. Diestel, “Constrained controllability in nonreflexive Banach spaces,” Quaestiones Mathematicae, vol. 18, no. 1–3, pp. 185–198, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. Iakovleva and C. J. Vanegas, “On the solution of differential-difference equations with delayed and advanced arguments,” in Proceedings of the Colloquium on Differential Equations and Applications (EJDE '05), vol. 13, pp. 57–63, Southwest Texas State University, San Marcos, Tex, USA, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. V. Iakovleva and C. J. Vanegas, “Spectral analysis of strongly continuous semigroups associated to solutions of differential-difference equations of mixed-type,” In press.
  8. R. F. Curtain and H. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, vol. 21 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1995. View at MathSciNet
  9. R. C. James, “Weakly compact sets,” Transactions of the American Mathematical Society, vol. 113, pp. 129–140, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Peichl and W. Schappacher, “Constrained controllability in Banach spaces,” SIAM Journal on Control and Optimization, vol. 24, no. 6, pp. 1261–1275, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Yosida, Functional Analysis, vol. 123, Springer, New York, NY, USA, 4th edition, 1974, Die Grundlehren der Mathematischen Wissenschaften. View at MathSciNet
  12. R. A. Adams, Sobolev Spaces, vol. 65, Academic Press, San Diego, Calif, USA, 1975, Pure and Applied Mathematics. View at MathSciNet
  13. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, vol. 4, North-Holland Publishing, Amsterdam, The Netherlands, 1978, Studies in Mathematics and Its Applications. View at MathSciNet
  14. D. Bárcenas and L. G. Mármol, “On the adjoint of a strongly continuous semigroup,” Abstract and Applied Analysis, vol. 2008, 11 pages, 2008. View at Publisher · View at Google Scholar